RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2011, Issue 9, Pages 13–27 (Mi at2270)  

This article is cited in 3 scientific papers (total in 3 papers)

Topical issue

Hamilton–Jacobi inequalities and the optimality conditions in the problems of control with common end constraints

V. A. Dykhta, S. P. Sorokin

Institute of System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, Irkutsk, Russia

Abstract: The canonical theory of the necessary and sufficient conditions for global optimality based on the sets of nonsmooth solutions of the differential Hamilton–Jacobi inequalities of two classes of weakly and strongly monotone Lyapunov type functions was developed. These functions enable one to estimate from above and below the objective functional of the optimal control problem and determine the internal and external approximations of the reachability set of the controlled dynamic system.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2011, 72:9, 1808–1821

Bibliographic databases:

Presented by the member of Editorial Board: Л. Б. Рапопорт

Received: 12.04.2011

Citation: V. A. Dykhta, S. P. Sorokin, “Hamilton–Jacobi inequalities and the optimality conditions in the problems of control with common end constraints”, Avtomat. i Telemekh., 2011, no. 9, 13–27; Autom. Remote Control, 72:9 (2011), 1808–1821

Citation in format AMSBIB
\Bibitem{DykSor11}
\by V.~A.~Dykhta, S.~P.~Sorokin
\paper Hamilton--Jacobi inequalities and the optimality conditions in the problems of control with common end constraints
\jour Avtomat. i Telemekh.
\yr 2011
\issue 9
\pages 13--27
\mathnet{http://mi.mathnet.ru/at2270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896149}
\zmath{https://zbmath.org/?q=an:1245.49032}
\transl
\jour Autom. Remote Control
\yr 2011
\vol 72
\issue 9
\pages 1808--1821
\crossref{https://doi.org/10.1134/S0005117911090037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297404400002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155176203}


Linking options:
  • http://mi.mathnet.ru/eng/at2270
  • http://mi.mathnet.ru/eng/at/y2011/i9/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Sorokin, “Bipozitsionnye resheniya neravenstv Gamiltona–Yakobi v neklassicheskikh lineino-kvadratichnykh zadachakh optimalnogo upravleniya”, Programmnye sistemy: teoriya i prilozheniya, 3:5 (2012), 33–44  mathnet
    2. Gornov A.Yu., Zarodnyuk T.S., Finkelstein E.A., Anikin A.S., “The Method of Uniform Monotonous Approximation of the Reachable Set Border For a Controllable System”, J. Glob. Optim., 66:1, SI (2016), 53–64  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. P. Sorokin, “Otsenki mnozhestv dostizhimosti i dostatochnoe uslovie optimalnosti v zadachakh upravleniya diskretnymi dinamicheskimi sistemami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 178–183  mathnet  crossref
  • Avtomatika i Telemekhanika
    Number of views:
    This page:320
    Full text:60
    References:42
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021